# SDR DALA2025060904374

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,855 hours, 28,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1011324) SEVERAL AREAS OF CORROSION ON FLOOR SUPPORTS BTW STA 727H TO 827 BTW 25L/26R AT AFT CARGO COMPARMENT. STA 727H TO 727J WAS REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 3 REPAIR 3 AND PER B737-800 SRM 53-00-53-2R PROCEDURE 2 REPAIR 2.
